# SDR IXXA060601O

- Difficulty date: September 1, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 97,334 hours, 31,425 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 100C0322
- Part serial: 131
- Condition: Failed
- Part time: 97,334 hours, 31,425 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, AFTER GEAR RETRACTION THE ANTISKID INOP LIGHT ILLUMINATED. THE CREW RECYCLED THE GEAR, RECYCLED THE ANTISKID SWITCH, RESET THE CIRCUIT BREAKERS, AND CYCLED THE PARKING BRAKE LEVER, ALL ACTIONS DID NOT EXTINGUISH THE ANTISKID INOP LIGHT. DUE TO THE RUNWAY BEING WET DUE TO RAIN, THE CREW ELECTED TO RETURN TO DEPARTURE WHERE THEY LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE ANTI-SKID LAMP CONTROL BOX. THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
